# SDR UALA2009090202752

- Difficulty date: September 1, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 29,260 hours, 11,597 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT FAILED TEST.  EPSU EMERGENCY BATTERY R ON PTP PANEL.  REPLACED BATTERY PACK.
